advice on trazedone please help

Discussion in 'Fibromyalgia Main Forum' started by indnangel, Aug 15, 2003.

  1. indnangel

    indnangel New Member

    I started on trazedone about 10 days ago,I am taking 100mgs and suppose to start taking 200mgs and I am sleepy all of the time feel really bad,and have a hang over feeling.I was wondering will this go away after it gets in my system good are should I tell doc and stop taking it.
    Anybody who is taking it or has taken it please respond.
    Thanks> and God Bless you all*
  2. bamboo

    bamboo New Member

    i think you already have a post with this same topic and about 11 responses - check down the list on the first page of messages.
    you'll probably find the help you are looking for there.
  3. toots2

    toots2 New Member

    I posted this earlier and maybe it was to you. If l00 mgs. is making you tired, you certainly do not need to be on 200. That is a very high dose, although safe, for anyone taking it. Like I said earlier, cut the l00 mg. tablet in half and take 50. It is such a great medication for sleep. Hated the ambien, klonopin too addictive. Trazadone is safe and non-addictive and you will get over the sleepiness the next day the longer you take it. Hope this helps. Toots
  4. Mito

    Mito New Member

    You know your body better than anybody. It will make you sleepy but, if it's giving you a headache, back off 50mg and see how you feel in conjunction with your reason for taking it.
  5. Mito

    Mito New Member

    You know your body better than anybody. It will make you sleepy but, if it's giving you a headache, back off 50mg and see how you feel in conjunction with your reason for taking it.
  6. lmn

    lmn New Member

    and tired all the time, and I was only taking 50 mg. Although I slept like a rock, I didn't like feeling tired all day long. My dr. and I decided to change my course of meds because of it. Talk to your dr., and maybe he'll prescribe something else.
    Good luck, lmn
  7. NutsInAlabama

    NutsInAlabama New Member

    Hi indnangel

    I too, take traz 50 mg. to start. I have not increased my dose yet.
    My son's girlfriend took 200 mg at start per night and stopped taking it because of the hung over feeling and headaches the next morning though it helped her sleep.

    Talk with your doc and a lower dose may work

    love and hugs
    Deb
  8. jka

    jka New Member

    i take trazedone at night for sleep.it woks really well for me.if you are having problems-call your doc right away.you could be having a bad reaction .
    kathy